# SDR GTIA2024012637804

- Difficulty date: January 24, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 28,115 hours, 12,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESSURE LOW-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD
